# SDR SWIA201642821

- Difficulty date: October 29, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 32,714 hours, 20,011 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON PANEL 584EB.  REPLACED THE PANEL IAW SRM.
